# SDR IPXA2574107

- Difficulty date: June 18, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 24,317 hours, 16,183 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110141
- Condition: Damaged
- Location: Bs 680 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, STRINGER 25R JUST AFT OF BS 680 HAS MINOR DAMAGE ON SIDE OF STRINGER.  REPAIRED STRINGER IAW EA 120803 IR AND EO B757-5310-47667-A.
